Generalization of Rubel's result for operators

  • Yu. S. Linchuk Чернiв. нац. ун-т iм. Ю. Федьковича

Abstract

We describe all pairs of linear continuous operators that act in spaces of functions analytic in domains and satisfy a relation that is an operator analog of the Rubel equation.
Published
25.12.2011
How to Cite
LinchukY. S. “Generalization of Rubel’s Result for Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1710-6, http://umj.imath.kiev.ua/index.php/umj/article/view/2836.
Section
Short communications